Journal of Nonlinear Mathematical Physics

Volume 14, Issue 1, February 2007, Pages 82 - 94

A note on the relationship between rational and trigonometric solutions of the WDVV equations

Authors
Andrew Riley, Ian A.B. Strachan
Corresponding Author
Andrew Riley
Received 5 May 2006, Accepted 22 August 2006, Available Online 1 February 2007.
DOI
https://doi.org/10.2991/jnmp.2007.14.1.7How to use a DOI?
Abstract
Legendre transformations provide a natural symmetry on the space of solutions to the WDVV equations, and more specifically, between different Frobenius manifolds. In this paper a twisted Legendre transformation is constructed between solutions which define the corresponding dual Frobenius manifolds. As an application it is shown that certain trigonometric and rational solutions of the WDVV equations are related by such a twisted Legendre transform.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
14 - 1
Pages
82 - 94
Publication Date
2007/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2007.14.1.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Andrew Riley
AU  - Ian A.B. Strachan
PY  - 2007
DA  - 2007/02
TI  - A note on the relationship between rational and trigonometric solutions of the WDVV equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 82
EP  - 94
VL  - 14
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2007.14.1.7
DO  - https://doi.org/10.2991/jnmp.2007.14.1.7
ID  - Riley2007
ER  -